# SDR SWIA2023051900004

- Difficulty date: April 6, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N967SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7872
- Aircraft time: 45,696 hours, 38,642 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLOOR BEAM AT RLB9 BETWEEN FS559.00 TO FS559.00+80 SEVERAL AREAS HAS CORROSION (MARKED)     (C-CHECK RO 5/15/2023)    REMOVED AND REPLACED THE R/H FLOOR BEAM UPPER CAP SUPPORT ASSY. AT RBL BETWEEN FS 559.00 AND FS 574.00 REF, CRJ-200 SRM 51-42-21 REV 39 MAR10/21, CRJ-200 SRM 51-42-06 REV 39 MAR10/21 DWG# 601R31119 REV H, DWG# 601R31005 REV B, DWG# 601R31030 REV-P AND REO 601R-53-51-663 REV--, DATED 2023-04-28. COMPLIED WITH ALL STEPS. COMPLIED WITH 51-900-1003-SKY (CL600-2B19) STRUCTURAL MAJOR REPAIR (**RII**). SEE CONTINUATION FOR DETAILS.
